Pancyclicity of Hamiltonian line graphs

Share/Save/Bookmark

Blanken van, E. and Heuvel van den, J. and Veldman, H.J. (1995) Pancyclicity of Hamiltonian line graphs. Discrete Mathematics, 138 (1-3). pp. 379-385. ISSN 0012-365X

[img]
Preview
PDF
251Kb
Abstract:Let f(n) be the smallest integer such that for every graph G of order n with minimum degree 3(G)>f(n), the line graph L(G) of G is pancyclic whenever L(G) is hamiltonian. Results are proved showing that f(n) = ®(n 1/3).
Item Type:Article
Copyright:© 1995 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/30078
Official URL:http://dx.doi.org/10.1016/0012-365X(94)00220-D
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140717